Journal of Algebra and its Applications, ( ISI ), Volume (12), No (4), Year (2013-6) , Pages (125018401-125018413)

Title : ( Cayley graphs of partially ordered sets )

Authors: Mojgan Afkhami , Zahra Barati , Kazem Khashyarmanesh ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


In this paper, we introduce the Cayley graph of a partially ordered set (poset). Let (P,≤) be a poset, and let S be a subset of P. We define the undirected Cayley graph of P, denoted by Cay(P, S), as a graph with vertex-set P and edge-set E consisting of those sets {x, y} such that y ∈ {x, s}^l or x ∈ {y, s}^l for some s ∈ S, where for a subset T of P, T is the set of all x ∈ P such that x ≤ t, for all t ∈ T. We study some basic properties of Cay(P, S) such as connectivity, diameter and girth.


Partially ordered set; Cayley graph
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Mojgan Afkhami and Barati, Zahra and Khashyarmanesh, Kazem},
title = {Cayley graphs of partially ordered sets},
journal = {Journal of Algebra and its Applications},
year = {2013},
volume = {12},
number = {4},
month = {June},
issn = {0219-4988},
pages = {125018401--125018413},
numpages = {12},
keywords = {Partially ordered set; Cayley graph},


%0 Journal Article
%T Cayley graphs of partially ordered sets
%A Mojgan Afkhami
%A Barati, Zahra
%A Khashyarmanesh, Kazem
%J Journal of Algebra and its Applications
%@ 0219-4988
%D 2013